Advanced SearchSearch Tips
Optimal Controller for Near-Space Interceptor with Actuator Saturation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Optimal Controller for Near-Space Interceptor with Actuator Saturation
Fan, Guo-Long; Liang, Xiao-Geng; Hou, Zhen-Qian; Yang, Jun;
  PDF(new window)
The saturation of the actuator impairs the response performance of the near space interceptor control system. A control system based on the properties of linear tracking system is designed for this problem. The properties are that the maximum value of the pseudo-Lyapunov function of the linear tracking control system do not present at the initial state but at the steady state, based on which the bounded stability problem is converted into linear tracking problem. The pseudo-Lyapunov function of the linear tracking system contain the input variables; the amplitude and frequency of the input variables affect the stability of the nonlinear control system. Designate expected closed-loop poles area for different input commands and obtain a controller which is function of input variables. The coupling between variables and linear matrices make the control system design problem non-convex. The non-convex problem is converted into a convex LMI according to the Shur complement lemma and iterative algorithm. Finally the simulation shows that the designed optimal control system is quick and accurate; the rationality of the presented design techniques is validated.
Actuator Saturation;the bounded stability;Optimal Controller;
 Cited by
XING Li-dan, CHEN Wan-chun, "Autopilot Design for Missile Controlled by Lateral Thrust/Aero Force using Combined Optimal/Classical Approach", Journal of Beijing University of Aeronautics and Astronautics, Vol.35, No.08, pp.921-924.

CHANG Chao, LIN De-fu, "Pole Assignment Method with State Constraints for Missile Three-loop Autopilot Design", Chinese Control and Decision Conference, Guilin, 2009, pp. 3298-3301.

ZHANG Wei-guo, LIU Xiao-xiong, "Design of a Robust Adaptive Reconfigurable Flight Control System Using Multiple Controller", Journal of Northwestern Polytechnical University, Vol.25, No.1, pp.103-107.

Nishant Unikrishnan, "Missile Longitudinal Autopilot Design Using a New Model-Following Robust Neuro- Adaptive Controller", AIAA Guidance Navigation and Control Conference and Exhibit, Rhode island, 2004, pp.1-12.

FEN Wu, K.M. Grigoriadis, "LPV Based Control of Systems with Amplitude and Rate Actuator Saturation Constraints", Proceedings of the American control Conference, Houston, 1999, pp.3191-3195.

Joao M. Gomes Da Silva Jr, Sophie Tarbouriech, "Local Stabilization of Linear Systems under Amplitude and Rate Saturating Actuators", Proceedings of the 39th IEEE Conference on Decision and Control, Sydney, 2000, pp.3260-3265.

CHEN Shan-ben, ZHANG Quan, "A Time-Domain Approach to $H{\infty}$ Optimal Tracking Problem of the Systems with L2 Bounded Uncertainty Disturbances", Journal of Astronautics, Vol.16, No.3, pp.25-31.

ZHANG Qing-jiang, YE Si-jun, LI Yan, WANG Xinmin, "An Enhanced LMI Approach for Mixed H2/$H{\infty}$ Flight Tracking Control", Chinese Journal of Aeronautics, Vol.24, No.3, pp.324-328.

ZHANG Huaiquan, CHEN Shuanyong, "Electric Power Steering Simulation Analyze Based on Fuzzy PID Current Tracking Control", Journal of Computational Information Systems, Vol.7, No.1, pp.119-126.

David H. Klyde, Duane T. McRuer, Thomas T. Myers, "PIO Analysis with Actuator Rate Limiting", AIAA Atmospheric Flight Mechanics Conference, San Diego, 1996, pp.569-580.

Akin Delibasi, Ibrahim B. Kucukdemiral, and Galip Cansever, "L2 control of LPV systems with saturating actuators: Polya approach", Optimal Control Applications and Methods, Vol.34, pp.17-34.

Jinhua Fan, Zhiqiang Zheng, Youmin Zhang, "Faulttolerant Control for Output Tracking Systems Subject to Actuator Saturation and Constant Disturbances: an LMI Approach", AIAA Guidance, Navigation, and Control Conference, Oregon, 2011-6411.

YONG Xue-rong, "The H-, Positive Definite-, Positive Stable-, and P-Matrices", Journal of Xi'an Jiaotong University, Vol.31, No.4, pp.103-107.

TANG Jian-guo, "Upper and Lower Bound of Eigenvalues for Multiplication of Two Real Symmetric Matrices", Journal of Yanbian University, Vol.35, No.4, pp.302-304.